# SDR DL72S011914

- Difficulty date: December 9, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- Aircraft time: 65,529 hours, 49,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: K1243
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT O/W FWD EMERGENCY LIGHT INOP. REMOVED AND REPLACED BATT PACK.
